# SDR CA060811002

- Difficulty date: August 10, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 12,353 hours
- Engine: Allsn 250C20B
- System (JASC): 7921 · Engine Oil Cooler
- Part: Belt
- Part number: 369D25623
- Condition: Worn
- Location: Blower Oil Cool
- Part time: 816 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH TO LAND THE PILOT HEARD A NOISE TO THE REAR OF THE AIRCRAFT FOLLOWED BY A VIBRATION.  UPON INSPECTION THE ENGINEER NOTICED THE OIL COOLER BLOWER BELT TENSION WAS LOOSE AND THE TEETH OF THE BELT WERE WORN. (TC NR 20060811002)
